# SDR 2018FA0000077

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: General aviation
- Aircraft: N146CB
- Make and model: Urocop EC120B
- Aircraft serial: 1407
- Aircraft time: 2,121 hours, 9,960 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Display
- Part number: B19030SB02
- Part serial: 1523
- Condition: Malfunctioned
- Location: Vemd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED A MODIFIED VEMD. AFTER INSTALLATION, AND INITIAL POWER UP, BOTH SCREENS DISPLAYED LANE FAILURE.
